# SDR ERAA097506

- Difficulty date: June 25, 2004
- Submitted: October 4, 2004
- Operation: Air carrier
- Aircraft: N294EH
- Make and model: Bolkms BO105S
- Aircraft serial: S675
- Aircraft time: 9,120 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 6894171
- Part serial: CAG22205
- Condition: Split
- Location: Main Rotor
- Part time: 16,819 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLACK FLAKES IN OIL.  TORQUE SPLITS.  FLAKES FROM OIL PUMP BODY SEPARATOR.  WORN POCKET ON OIL PUMP PRESSURE BODY.  COMPLIED WITH CEB-1135 GEARBOX COVER REPLACED, INCREASED RIGIDITY AT TORQUE METER SUPER SHAFT BOSS.  OVERHAULED GEARBOX.
